MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; INSTRUMENT, STEREOTAXIC
Model Number 961581
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The array 961581 suretrak2 large passive (lot# 130424) was returned for analysis.Analysis found that the returned tracker was found to be in good condition with no apparent physical damage.The tracker was able to attach to a clamp without issue.With markers attached and fully seated, the tracker returned good geometry error with normal tracking.There was no fault found with the device.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the site had a damaged black suretrak.This was discovered during set-up and no patient was present.The orange surtrak was used instead.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8888087
Report Number1723170-2019-04462
Device Sequence Number205924
Product Code HAW
UDI-Device Identifier00721902672309
UDI-Public00721902672309
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961581
Device Catalogue Number961581
Device Lot Number130424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1